Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes nausea and tiredness after having head injury?

Answered by
Dr.
Dr. Vidya KR

General & Family Physician

Practicing since :2011

Answered : 1561 Questions

default
Posted on Tue, 2 Sep 2014 in Digestion and Bowels
Question: I fell down and landed hard but not on my head. I landed so hard that my foot was skinned up in my shoe. I have since had nausea. What could cause this? Also with the nausea comes extreme tiredness. Then I will feel better for a bit. I have also lost my appetite.
doctor
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Need detailed history

Detailed Answer:
Hi, thanks for using Healthcaremagic .

I went through your query and understood your concerns.

In case of head injury nausea wouldn't be there, so no need to worry about head injury.

Your injury and nausea could be incidental,not related.

I need few more details to help you a better way.
Since how many days you are having nausea?
Is there any history of sweating ?
is your symptoms associated with activity?
Any history of tightness in chest ?
What over the counter medication did you use?

With your symptoms first I would like to rule out cardiac problem with ECG and cardiac enzyme test, which do presents with tiredness and nausea.
Other possibilitie will be gastric problem.

Get back to me with above asked details.


Wish you a good health
Regads
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Vidya KR 14 minutes later
I have had the nausea for about 4 days. I have also felt a little dizzy a few times but not severe. Pepto-bismol is what I have tried for my stomach. No tightness in chest and no sweating. I also take glyburide and metformin.
doctor
Answered by Dr. Vidya KR 5 hours later
Brief Answer:
Gastric problem

Detailed Answer:
Hi, thanks for follow up query.

Your symptoms are in more favour of gastric problem, which do responds well for acid reducing medications like pantoprazole 40 mg to be taken 30 min before breakfast for 5 days. Mean while better to get a ECG done

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Glyburide

doctor1 MD

if glucose 300 and 310,, insulin glargine 10 units does not help,can i go back on glyburide 1tabl. tree times daily?

doctor1 MD

my husband was prescribed invokana on December 22, along with metformin, januvia, glyburide, and levemir for control of diabetes, along with xarelto, atnenolol, pravastatin, and synthroid. He just never seemed right after that. He experienced many very low blood sugar episodes, had trouble sleeping and was very irritable. He did not seem depressed, indeed he had many short and long term plans. However, he took his life on March 11 and wrote a note saying we all would be better off without him (unthinkable). All his doctors and family were completely shocked. Have there been any links with suicide and invokana?

doctor1 MD

My wife is pregnant for 8 weeks now, recently we are doing regular sugar level check, her sugar in fasting is around 135 and in random check i.e. 2 hours after meal it is around 100. Her HBA1C was around 6.4 After 75gm Glucose test her sugar count...

doctor1 MD

this morning my reading for glucose was 10.0 should I increase my dosage ??

doctor1 MD

I just started taking the redude weight Fruta Planta although it says that the pill is all natural and they are herbs i have been seeing some postings on the internet saying that some pills might contain sibutramine. Is that safe, I am also taking Glyburide 2.5 mg once a day since my doctor told me im boderline diabetic

doctor1 MD

i have gestational diabetes. I m taking glyburide and i noticed that ever since I ve been getting this rash that won t go away. At first they looked papule like. My dermatologist prescribed me some sarna cream and now i am getting a blotchy rash with irregular borders all over both of my arms spreading now to my upper thighs. Is this a pregnancy related rash that will go away after I deliver or is this due to the glyburide? i read that one of glyburides side effects is hive like rashes. Help....i ve never had a rash this itchy before and it is impossible to get a good night sleep. What do you recommend? I have one more week before I deliver. Thanks

doctor1 MD

My blood sugar right now is 230 and I am 36 week pregnant. I am on 5mg glyburide and last night I took it like always but 30 min. last got sick. I am not sure if I vomited it up. My question is should I go into the ER because I am so high right now or take a pill and see if my blood sugar goes down?